skin-hair-icon
No scar side effects how to relief
Sir I am already stop using this no scar cream.but I am suffer face pigmentation what I to do relief this redness .which treatment I apply my face to stop the no scar side effects. Plz tell me sir
1307 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Stop using no scar it contains steroid which will make your face more bad. Use sunscreen lotion of any medicated company and good moisturiser  right now. After two weeks i wl help you regarding pigmentation
Answered
Flag this Answer
Flag this answer
2/4 people found this helpful
Was this answer helpful?

This question featured in :

Mederma scar gel side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.